How do I stop the pain in my muscles caused by prostap?
HELP!!! I'm in so much pain in my legs tonight and the only pain killers iv got will make my head ache worse. Please someone tell me how I can ease this it feels like my ankle is going to break and my muscles explode
The pains are cause by high blood pressure , possibly very high BP-
speak to your GP asap about possibly getting beta blockers or something to reduce the BP.
I had the same thing on zoladex - and you have my every sympathy - it really hurts and short of resting and trying pain killers the only possible other thing to try is BP meds, and not have the next dose of Prostap, when this one runs out.
Sadly when the drug shuts down the pituitary gland in the brain it shuts down your body's ability to regulate blood pressure as well as the temperature regulation causing hot flushes and cold chills too.
One of the side effects to watch out for and report immediately is blood pressure, so give your GP a call first thing tomorrow and explain what is happening and that you are on Prostap and you need an appointment sooner rather than later.
Very best of luck....hope it eases off soon and you can get some sleep- but it could take days to do that. Sorry its not great news.
As an added extra - it seems that gentle exercise is good for BP, if you can't sleep due to the pain - yoga and stretching and anything that you can bare to do get the circulation moving may ease the pressure in the limbs.
Keep your feet elevated when you do rest, so they are above the trunk of your body. Sleeping on the sofa with legs resting on the back of the sofa is a possible way to accomplish this - assuming you can sleep.
My bp is fine
My surgeon won't operate without me on prostap, he told me that already
Iv been taking pain killers all day but my stronger ones will make my head ache that iv also got worse so I can't take them x
when did you check your BP?
Mine is normally low but the zoladex shot it up through the roof and very quickly too. If you haven't had it checked in the past 48 hours, get it checked out - even if your GP surgery cannot see you, your local pharmacist my be able to check it. Or at an NHS drop in centre.
Don't underestimate the Prostap. The side effects can come on very quickly and go again in hours or days or weeks.
If you have any diuretics to make you pee more often - than can reduce excess fluid build up too if you spot your feet and ankles have actually swollen, but mine didn't appear swollen on the outside - just intensly sore pressure in muscles and veins and bones on the inside - like they would burst.
I have a bp machine at home. It been checked twice today. Been on diaretics for weeks now too so I'm not swollen
The pain in my hip and low back is becoming to much. I think I need to call 111 x
I am on zoladex and have the back and hip pain. I had it before as well and now it comes and goes. The doctor gave me gabapentin for it, he said it was nerve pain. The gabapentin seems to help. Unfortunately he didn't elaborate on what the cause was. The did say however that pain through the hip, like you've been stabbed is actually ovarian pain. I have cysts on mine so that makes sense. Hope that kinda helps?
I get this too! I was told that Codeine would make my headache worse, but I still take it. It only gets worse if I take it for more than 2/3 days. It's worth keeping a diary of diet and medication, so you can link the headaches to something and then you know what you can and can't take. We are all different, I hate it when doctors try and put us all in the same box. Failing that I am sometimes in the bath several times a day with Lavender oil to ease the pain. Big hugs!
If the pain is muscular, some pain medications have a calmative in them. I'm in Aust and the one I had success with was doxylamine - combined with codeine. I had severe cramps in my calves on top of the abdominal, back and thigh pain and cramps from endo. I also take a B complex vit with high B6 and magnesium. Won't fix you tonight but it may make a difference. Call the ambo / paramedic if it's too awful, never be afraid to ask for help. A sit in a warm bath can help sometimes, but not if you're in so much pain that you may pass out.
told it was in my head. Iv got the pains again and I don't know what to do. I'm in agony but they won't...
out of bed for 3 days. Now having migraines. please help, what have others been told? my GP says I still...
after my lap almost two weeks ago, and will tell him that my pain is prickly and burning now as well as achey...
Start a Community